advertisement
Question
Posted by: BOO786 | 2011-04-27

HEY

Hey doc remember me? Well I asked my doc to change my drug to Luvox but he is not keen he fear what if my panic returns at the momment I am on cipralex but I take 10mg and 5 mg on alternate days so its like 5mg on Monday and 10mg on Tuesday and so on...He feels Im not at a theraputic dose what he doesnt understand is that 10mg everyday makes me tired! Im also on rivotril 0.25mg as 0.5mg also make me tired at the momment the panic attacks are at bay but the anxiety is not completely what is your thoughts? Now if you remember I used to get skipped heart beats they call it pvcs from the description I gave the cardiologist they never actually picked it but when they occured it scared the shit out of me what Ive discovered is this all started when I was put on cipramil and continued while Im on cipralex Ive read a study done on SsRis and cardic effects and Im positive this drug causes it ? I tried pasting the link here but this darn website wont allow me how can I send you this link? its very interesting and I would love your reply on it as you know these skip beats still plague me!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

HAD to remember Yoo, Boo. Its so important not to panic about panic. So what if you change to a different med, which has a good chance of helping, and maybe there's a panic attack or 2 during the changeover. It;s not the end of the world ( just sometimes feels like it ).
Cipralex is fashionable rather than better than all alternatives, and the same can be said for Rivotril.
Surely I recommended also considering CBT ( Cognitive-Behaviour Therapy ) as well as all the medication, as it is excellent in teaching YOU to control anxiety feelings and early panics.
Its very possible that the Ciramil / Cipralex could contribute to these skipped beats ( they're very close to being the same drug - Cipramil includes the ingredient of Cipralex plus a less active version of it ). I see no possible harm in trying different medications. We all differ in how we respond to meds, so no drug is ever always better than all others. ( only, perhaps in the minds of the drug reps who sell them to doctors ).

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011-04-27

HAD to remember Yoo, Boo. Its so important not to panic about panic. So what if you change to a different med, which has a good chance of helping, and maybe there's a panic attack or 2 during the changeover. It;s not the end of the world ( just sometimes feels like it ).
Cipralex is fashionable rather than better than all alternatives, and the same can be said for Rivotril.
Surely I recommended also considering CBT ( Cognitive-Behaviour Therapy ) as well as all the medication, as it is excellent in teaching YOU to control anxiety feelings and early panics.
Its very possible that the Ciramil / Cipralex could contribute to these skipped beats ( they're very close to being the same drug - Cipramil includes the ingredient of Cipralex plus a less active version of it ). I see no possible harm in trying different medications. We all differ in how we respond to meds, so no drug is ever always better than all others. ( only, perhaps in the minds of the drug reps who sell them to doctors ).

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement